# SDR CALA2023052601652

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N26970
- Make and model: Boeing 787-9
- Aircraft serial: 60146
- Aircraft time: 26,260 hours, 2,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Broken
- Location: Seat 5d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5D AFT EMERGENCY LIGHT BROKEN REF HAECO NON-ROUTINE NO.:945 7697,  SEAT 5D AFT EMERGENCY LIGHT REPLACED, PERFORMED INSTALLATION TEST FOUND TEST RESULT NORMAL IAW AMM 33-51-05-00A-720A REV171 & AMM 35-51-00-00C-320A REV172.
